MAUDE Adverse Event Report: MACROMEDICS B.V. BREASTBOARD LX; PATIENT POSITIONING BASEPLATE

MACROMEDICS B.V. BREASTBOARD LX; PATIENT POSITIONING BASEPLATE
Catalog Number 122500
Health Effect - Clinical Codes Inflammation (1932); Injury (2348)
Date of Event 11/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Three (3) persons (health-care professionals) obtained carbon fibre splinters in their hands during the use of the device.In the case of one person, this resulted in minor inflammatory reactions.The injured persons did not require any medical intervention.

Brand Name
BREASTBOARD LX
Common Device Name
PATIENT POSITIONING BASEPLATE
Manufacturer (Section D)
MACROMEDICS B.V.
kouwe hoek 18
waddinxveen 2741 PX
NL  2741 PX
MDR Report Key7669123
Report Number3010701021-2018-00003
Device Sequence Number806249
Product Code IYE
UDI-Device Identifier08719425702056
UDI-Public08719425702056
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number122500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2017
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;